# SDR SWAA2022082545751

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 32,619 hours, 14,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1695
- Condition: Inoperative
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS ON EMERGENCY EXIT DOORS; FO SIDE INOP / [01] REMOVED AND REPLACED RH OVER WING EXIT EMERGENCY LIGHT POWER SUPPLY EQUIPMENT NUMBER M1695 PER AMM 33-51-06;[02] REMOVED AND REPLACED BATTERY PACK AT CHARGER M1695 PER AMM 33-51-06;[03] REMOVED AND REPLACED RH OVER WING EXIT EMERGENCY LIGHT POWER SUPPLY EQUIPMENT NUMBER M1695 PER AMM 33-51-06. REMOVED AND REPLACED BATTERY PACK AT CHARGER M1695 PER AMM 33-51-06
